# SDR 20010403CW007

- Difficulty date: February 26, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N333DP
- Make and model: Raythn DH125
- Aircraft serial: NA77525282
- Engine: Garrtt TFE731*
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0335040
- Part serial: 0149U00332
- Condition: Failed
- Location: Mlg
- Part time: 166 hours
- Component: Wheel Assembly, Dunlop
- Component part number: AH52206
- Stage of operation: NR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

A LANDING GEAR/WHEEL TYPE SPEED RELATED VIBRATION WAS REPORTED BY THE FLIGHT CREW.  INVESTIGATION REVEALED A BUMPED OUT AREA OF TREAD ON THE RIGHT OUTBOARD MAIN TIRE.  THE AREA WAS APPROX  9 INCHES LONG PLUS THE TIRE WIDTH OF THE TREAD AREA.  THAT AREA WAS .1875 TO .2500 HIGHER THAN THE REST OF THE TIRE TREAD. REMOVED AND REPLACED TIRE.  CORRECTED PROBLEM.
